# SDR DALA2020022701449

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 49,954 hours, 35,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, 3 EMERGENCY EXIT IDENTIFIERS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE B5-119 BATTERY PACK IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6904403)
